# SDR 7C7A2017112000342

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 8532003000351
- Condition: Corroded
- Location: Fuselage
- Part time: 42,119 hours, 47,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN WINDOW FRAME CORRODED ON MATING SURFACE AT FRAME.  REPLACED FRAME IAW BOMBARDIER RD 8-53-6323.
